# SDR RRXA001897

- Difficulty date: April 6, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 570551849
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE LT WING LWR AILERON POWER PACK AT PANEL NR 540, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED PANEL NR 540 IAW DC-8 SRM, 51-3-0.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
